ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A multispecies Calogero-Sutherland model

Sen, Diptiman (1996) A multispecies Calogero-Sutherland model. [Preprint]

[img]
Preview
PDF
9512014.pdf

Download (217Kb)

Abstract

Motivated by the concept of ideal mutual statistics, we study a multispecies Calogero-Sutherland model in which the interaction parameters and masses satisfy some specific relations. The ground state is exactly solvable if those relations hold, both on a circle and on a line with a simple harmonic potential. In the latter case, the one-particle densities can be obtained using a generalization of the Thomas-Fermi method. We calculate the second virial coefficients in the high temperature expansion for the pressure. We show that the low-energy excitations are the same as those of a Gaussian conformal field theory. Finally, we discuss similar relations between the statistics parameters and charges for a multispecies anyon model in a magnetic field.

Item Type: Preprint
Additional Information: Nucl.Phys. B479 (1996) 554-574
Keywords: Calogero-Sutherland model;Exclusion statistics;Anyons
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 26 Jul 2004
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ernet.in/id/eprint/901

Actions (login required)

View Item View Item